# SDR MWEA97622

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON AFT CARGO DOOR OUTER PAN BY 2 FASTENERS UPPER AFT CORNER.  MTC REPAIRED IAW SB 52-89 AND DOUGLAS REWORK DRAWING 5934142.
